# SDR SWAA002694

- Difficulty date: December 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 56,622 hours, 60,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545857
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SERVICE CHECK, FOUND FUSELAGE EXT SKIN CRACKED, BS 907, STRINGER 20R. REPAIRED SKIN PER SRM.
